# SDR SWAA2025030401536

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 7,721 hours, 3,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA SIDE AFT FLASHLIGHT WAS NOT TESTING<[01] REMOVED AND REPLACED AFT L/H O/B FLASHLIGHT REF AMM 25-64-00
